# SDR SWIA200110112

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 11,401 hours, 16,444 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 38E966A
- Part serial: RF2283
- Condition: Leaking
- Location: Rt Engine
- Part time: 36 hours, 17 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE OFF, RIGHT DUCT LEAK LIGHT CAME ON.  FOLLOWED QRH PROCEDURE AND AFTER 3 MINUTES WE SHUT DOWN THE RIGHT ENGINE IN FLIGHT.   RETURNED TO FAT REPLACED RIGHT PRESSURE REGULATING VALVE.  OPS CHECK GOOD.  PERFORMED EXTENSIVE GROUND RUNS, NO DUCT LEAK LIGHT NOTED.
